# SDR ABXA9500639

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Switch
- Part number: 42D491C
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

EIGHTY MINUTES AFTER LEVEL OFF, NR 1 ENGINE OIL PRESSURE LIGHT CAME ON INTERMITTENTLY, OIL PRESSURE 44 PSI AND OIL TEMPERATURE 100 DEGREES CELSIUS.  NOTED NR 1 OIL QTY DECREASING AT RATE OF 1.1 GPH.  REDUCED POWER TO IDLE, CONSUMPTION DROPPED TO .6 GPH AT IDLE, OIL PRESSURE LOW LIGHT WAS ON STEADY.  ENGINE WAS SECURED AT 1025 Z, TOTAL WINDMILLING TIME 2 HRS 18 MIN AT 20 PSI.  FOUND OIL DIFFERENTIAL PRESSURE SWITCH LEAKING.  REPLACED DIFFERENTIAL PRESSURE SWITCH AND LOW OIL PRESSURE WARNING SWITCH IAW DC 8 MM.  ON GROUND RUN, SYSTEM LEAK AND OPS CHECKED NORMAL.
